RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 5, Pages 545–554 (Mi mz9821)  

Towards a theory of associatives

L. M. Gluskin, V. Ya. Shvarts

Institute of Radioelectronics, Khar'kov

Abstract: In this paper the theorem on the representation of partially conjugate associative $n$-ary operations by binary and unary operations is proved.

Full text: PDF file (917 kB)

English version:
Mathematical Notes, 1972, 11:5, 332–337

Bibliographic databases:

UDC: 519.4
Received: 29.03.1971

Citation: L. M. Gluskin, V. Ya. Shvarts, “Towards a theory of associatives”, Mat. Zametki, 11:5 (1972), 545–554; Math. Notes, 11:5 (1972), 332–337

Citation in format AMSBIB
\Bibitem{GluShv72}
\by L.~M.~Gluskin, V.~Ya.~Shvarts
\paper Towards a theory of associatives
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 5
\pages 545--554
\mathnet{http://mi.mathnet.ru/mz9821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=302534}
\zmath{https://zbmath.org/?q=an:0256.20097|0244.20093}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 5
\pages 332--337
\crossref{https://doi.org/10.1007/BF01158647}


Linking options:
  • http://mi.mathnet.ru/eng/mz9821
  • http://mi.mathnet.ru/eng/mz/v11/i5/p545

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:82
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020